# SDR HEEA978939

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: FGHRU
- Make and model: Bell 206B
- Aircraft serial: 2789
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703587
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR DOES NOT TRANSMIT FUEL QTY WHEN TANK IS FULL.
